On the stability of polygons of polynomials with an application: An alternative proof of the edge theorem

L. R. Pujara, Naresh R. Shanbhag

Research output: Contribution to journalConference articlepeer-review

Abstract

Results related to the stablity of polygons of real polynomials are presented. These results are used to test the stability of the two-dimensional exposed faces of a polytope of polynomials. The results are also used to given an alternative proof of the edge theorem.

Original languageEnglish (US)
Pages (from-to)889-890
Number of pages2
JournalProceedings of the American Control Conference
DOIs
StatePublished - Jan 1 1990
Externally publishedYes
EventProceedings of the 1990 American Control Conference - San Diego, CA, USA
Duration: May 23 1990May 25 1990

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'On the stability of polygons of polynomials with an application: An alternative proof of the edge theorem'. Together they form a unique fingerprint.

Cite this